Plavix and rectal bleeding

Common Questions and Answers about Plavix and rectal bleeding

plavix

I was diagnosed with Crohn's about 7 years ago. Recently I began bleeding. I started Entocort, didn't stop. Then I started prednisone 40mg. I stopped bleeding after about 10 days then I was taken down progressively to 10mg and then I started back bleeding. I was also gave hydrocortisone suppositories. They caused discomfort so I was given Rowasa. I was also given Remicad. Well after staying on 10mg of steroids for 2 weeks I was taken down again. Once on 5mg I started bleeding again.
My Dr mentioned me going on plavix and staying with my aspirin even though i just had a scope and was found to have rectal bleeding... to correct this would mean a hemoroid operation which my insurance does not cover so insurance kinda plays a role in the decision also. My Dr also says he would go with the bare metal stent or stents rather than the coated so I could stay on the plavix for only 1 month.... thanks again ed and kenkeith...
In actuality it would be the cheese constipating you, causing a hemorrhoid, and the henorrhoid bleeding, but any rectal bleeding needs to be evaluated, plain and simple. I'm not here to argue with you, these are my personal opinions and I highly suggest you get a profeesional one.
I was wondering if any of you have ever had severe side effects from Plavix, such as gastrointestinal bleeding, and/or severe abdominal pain. I have taken Plavix for over 5 years daily, @75 mg/day. My abdominal pain gets worse each day. Now I cannot eat a lot of solid food. I just had an endoscopic analysis and colonoscopy. I have a precancerous condition of my esophagus known as Barrett's Esophagus, which should not cause abdominal pain. I had 3 rectal polyps removed that were not cancerous.
Two weeks ago I went off the coumadin for 4 days to have a colonoscopy and a benight polyp removed. I went back on the coumadin and suffered severe rectal bleeding from the polyp, which was then clamped. Prior to the repair procedure I was IV'd with frozen plama and vitamin K. I was discharged on September 9 and since I am scheduled for an aortic stent for an abdominal aneurism (5.5 cm) on Sept 15 I have not been put back on the coumadin.
Adhesions can cause serious pain but vaginal bleeding I am not so sure and you are right they will not show on any scan you get. I have Endo with Adhesions and I had rectal bleeding but the adhesions were on my bladder, bowels and ureters. I could feel a lump under my 3cm scar and it was causing a bowel obstruction. I am wondering if it some sort of organ prolapes but since you said the CT showed nothing maybe it isnt? So to be clear you have everything removed even your cervix right?
I also have heart valve problems and take Toprol, Laxis, Plavix...and Hemochromotosis. Right now it seems a long time till monday evening when I can get some info from the urologist and thought you might give me some information to put my "bottom" and mind to rest.
I was also on this blood thinner after a heart attack and had rectal bleeding. I do have hemorrhoids though so my Dr new that's where the bleeding was coming from. Your Dr did tell you to quit taking this med at least a week before you have any procedure done didn't he? They may want to do a colonoscopy and if it's comes back fine then they will most likely want to do an upper GI to find out where the bleeding is coming from.
I had a stent placed one week ago today, was back in the hospital day before yesterday having an EGD and colonoscopy to tract down the source of some rectal bleeding (so they wouldn't have to take me off Plavix - results are internal hemorrhoids), yesterday I felt okay, today I'm exhausted and shaky. Shouldn't opening a blocked artery make me feel better? How long should it take to recover from 2 episodes of conscious sedation within the week? Or is there something else going on?
His medication is Diovan 40mg changed from Zestril 10mg due to non stop cough, Plavix and b.aspririn, zocor and lepressor 25mg per day. I would appreciacte for your advice re whats the next step. I could not find his doctor today as its a govt hospital. My dad is very sure its the medication thats giving him side effects.
I was released Tuesday morning, the 24th and late that evening had first BM post-op which resulted in massive rectal bleeding. Over next 2 days had 4 more massive bleeding episodes until punctured(during biopsy) artery was sutured on Nov 26 at 6pm. No bleeding since. Released from hosp yesterday(12/4). Resultsof biopsy as follows : Left Prostate Biopsy Adenocarcinoma of the prostate, Gleason= 3+3 in 2 of 12 cores involving 10-20 % of tissue + up to 0.1CMin max. dimension.
) I have read that diverticula bleed and then they just suddenly stop bleeding completely. My bleeding is pretty consistent and not much at all since that first discovery of blood in SEPT. Is it possible I ruptured one of these diverticula and it bleeds only slightly when impacted with my feces? My bM's are pretty narrow and that tells me that feces could be putting pressure on Diverticula. But I think the blood would be brighter if that was the case. Thanks a bunch.
I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
MedHelp Health Answers